# SDR SWAA105592

- Difficulty date: September 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 70,842 hours, 59,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SKIN CRACKED BETWEEN BS 908 TO BS 1016, BETWEEN STR 20L TO STR 25L.  REPAIRED SKIN PER EA.
